MathSciNet Relay Station
MathSciNet bibliographic data
MR1451320 (98h:65040) 65M15 (35L65)
Fan, Haitao Existence and uniqueness of traveling waves and error estimates for Godunov schemes of conservation laws. Math. Comp. 67 (1998), no. 221, 87–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement